# SDR JYDR970328

- Difficulty date: March 17, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N163AC
- Make and model: Skrsky S64F
- Aircraft serial: 64093
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Main Shaft
- Part number: 643520536101
- Condition: Cracked
- Location: Lower Splines
- Part time: 3,473 hours
- Component: 643520500048
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS FOUND IN LOWER SPLINES.  CRACKS APPEAR TO START IN SPLINE RADIUS AND TRAVEL AT 45 DEGREES TOWARD THE SPLINE TOOTH.  INDICATIONS ARE ON THE LOAD SIDE JUST AT OR BELOW ENGAGEMENT AREA.  ELEVEN SPLINES WITH INDICATIONS.  LONGEST INDICATION IS 0.150 INCH LONG AND IS APPROXIMATELY 0.6 INCH BELOW THE TOP OF THE LOWER SPLINE.  (X)
